# SDR CALA0800340

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 33,935 hours, 11,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR STRUCTURE HAS CRACKED INTERCOSTAL BETWEEN STA 312 AND STA 328 AT ABOUT LBL46.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02.
